# SDR SIMA20130704005

- Difficulty date: July 4, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 22,756 hours, 19,132 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011100
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND F/A EMERGENCY FLASHLIGHT CRACKED.  ACFT REMOVED FROM SERVICE.  R & R FLASHLIGHT IAW AMM TASKS 33-50-16-000-801-A/33-50-16-400-801-A.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
